# SDR C2XA08RI144

- Difficulty date: September 20, 2008
- Submitted: October 1, 2008
- Operation: Air carrier
- Aircraft: N14952
- Make and model: Emb EMB-145LR
- Aircraft serial: 145067
- Aircraft time: 24,357 hours, 18,213 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: BR90002
- Condition: Burned
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

FLIGHT 2897 - EWR - FLIGHT CREW REPORTED ELECTRIC SMELL IN GALLEY.  EWR MX REMOVED AND REPLACED BALLAST AT ROW 1A AND PERFORMED OPERATIONAL CHECK SUCCESSFULLY.  AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
